# SDR SWAA2019022830149

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 73,120 hours, 44,695 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Stretched
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WITH SLIDE ARMED, STRECTED OUT OF CONTAINER MORE THAN NORMAL.  SLIDE DID NOT DEPLOY.  SECURED SLIDE PER AMM.
